MathSciNet Relay Station
MathSciNet bibliographic data
MR643279 (83f:10043) 10H15
Nair, M. On Chebyshev-type inequalities for primes. Amer. Math. Monthly 89 (1982), no. 2, 126–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement